# SDR CA140403005

- Difficulty date: March 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa R985AN14B
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 12455
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE REMOVAL OF THE LT ENGINE IS WAS NOTICED THAT THE ENGINE MOUNT WAS CRACKED IN THE "RING" AT THE 11 O`CLOCK POSITION.  THE CRACK WAS FOUND TO GO AROUND THE FULL CIRCUMFERENCE OF THE RING.  ALSO TO BE NOTED THAT THIS DEFECTIVE ENGINE MOUNT ONLY HAD 174 HRS TTSO.
